Valium Tapering, Tinnitus Became Worse

Discussion in 'Introduce Yourself' started by Ree, Jul 21, 2016.

tinnitus forum
    1. Ree

      Ree Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Unknown
      I've had T for a very long time. I also have pulsating T. Recently I tapered off Valium, it's been a week today since I stopped. My T became very loud, pulsating T worse.
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Hi Ree,
      Well done tapering off valium.
      Hang in their and your tinnitus will settle down in a few days.
      Just gone through the same coming off Amitryptaline and my ears and head were screaming with my tinnitus sound but did go back to my normal loudness over a few days....lots of love glynis
       
    3. Ree

      Ree Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Unknown
      Hi Glynis,

      I hope so, it's causing me such anxiety/insomnia . Can't sleep, thank you for getting back to me. Hope everything is well for you. Love, Ree
       
      • Hug Hug x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.